| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:On the geodetic number of median graphs
Authors:Brešar, Boštjan (Author)
Tepeh, Aleksandra (Author)
Files:URL http://dx.doi.org/10.1016/j.disc.2007.07.119
 
Language:English
Work type:Not categorized (r6)
Typology:1.01 - Original Scientific Article
Organization:FERI - Faculty of Electrical Engineering and Computer Science
Abstract:Množica vozlišč ▫$S$▫ v grafu se imenuje geodetska množica, če vsako vozlišče tega grafa leži na kaki najkrajši poti med dvema vozliščema iz množice ▫$S$▫. V članku raziskujemo najmanjše geodetske množice medianskih grafov z ozirom na operacijo periferne ekspanzije. Spotoma obravnavamo geodetske množice medianskih prizem in karakteriziramo medianske grafe, ki imajo geodetsko množico velikosti 2.
Keywords:matematika, teorija grafov, medianski grafi, geodetsko število, geodetska množica, kartezični produkt grafov, ekspanzija, mathematics, graph theory, median graphs, geodetic number, geodetic set, Cartesian product, geodesic, expansion
Year of publishing:2008
Number of pages:str. 4044-4051
Numbering:Vol. 308, iss. 18
UDC:519.17
ISSN on article:0012-365X
COBISS_ID:14811225 Link is opened in a new window
DOI:10.1016/j.disc.2007.07.119 Link is opened in a new window
NUK URN:URN:SI:UM:DK:JMPY5N7G
Views:357
Downloads:46
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Discrete Mathematics
Shortened title:Discrete math.
Publisher:North-Holland
ISSN:0012-365X
COBISS.SI-ID:1118479 New window

Secondary language

Language:Unknown
Title:O geodetskem številu medianskih grafov
Abstract:A set of vertices ▫$S$▫ in a graph is called geodetic if every vertex of this graph lies on some shortest path between two vertices from ▫$S$▫. In this paper, minimum geodetic sets in median graphs are studied with respect to the operation of peripheral expansion. Along the way geodetic sets of median prisms are considered and median graphs that possess a geodetic set of size two are characterized.


Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica